Advertisement

Existence of solutions for nonlinear fractional three-point boundary value problems at resonance

  • Yinghan Zhang
  • Zhanbing Bai
Article

Abstract

In this paper, we discuss the existence of solutions for a three-point boundary value problem of fractional differential equations. Some uniqueness and existence results of solutions are established. Our results are based on the coincidence degree theory.

Keywords

Fractional differential equations Boundary value problem At resonance Coincidence degree 

Mathematics Subject Classification (2000)

34B15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agarwal, R.P., Lakshmikantham, V., Nieto, J.J.: On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. TMA 72, 2859–2862 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Ahmad, B.: Existence of solutions for fractional differential equations of order q∈(2,3] with anti-periodic boundary conditions. J. Appl. Math. Comput. (2009). doi: 10.1007/s12190-009-0328-4 Google Scholar
  3. 3.
    Ahmad, B.: Existence results for multi-point nonlinear boundary value problems of fractional differential equations. Mem. Differ. Equ. Math. Phys. 49, 83–94 (2010) zbMATHGoogle Scholar
  4. 4.
    Ahmad, B., Nieto, J.J.: Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations. Abstr. Appl. Anal. 2009 (2009). Article ID 494720, 9 pages Google Scholar
  5. 5.
    Ahmad, B., Nieto, J.J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58, 1838–1843 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Babakhani, A., Gejji, V.D.: Existence of positive solutions of nonlinear fractional differential equations. J. Math. Anal. Appl. 278, 434–442 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. TMA 72, 916–924 (2010) zbMATHCrossRefGoogle Scholar
  8. 8.
    Bai, Z., Lü, H.: Positive solutions of boundary value problems of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Chang, Y.K., Nieto, J.J.: Some new existence results for fractional differential inclusions with boundary conditions. Math. Comput. Model. 49, 605–609 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    El-Sayed, A.M.A.: Nonlinear functional differential equations of arbitrary orders. Nonlinear Anal. TMA 33, 181–186 (1998) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Hartley, T.T., Lorenzo, C.F., Qammer, H.K.: Chaos in fractional order Chuaps system. IEEE Trans. Circuits Syst. I: Fundam. Theory Appl. 42, 471–485 (1995) CrossRefGoogle Scholar
  12. 12.
    Kilbas, A.A., Marichev, O.I., Samko, S.G.: Fractional Integral and Derivatives (Theory and Applications). Gordon and Breach, New York (1993) Google Scholar
  13. 13.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006) zbMATHGoogle Scholar
  14. 14.
    Kosmatov, N.: A multi-point boundary value problem with two critical conditions. Nonlinear Anal. TMA 65, 622–633 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Lakshmikantham, V., Leela, S.: Nagumo-type uniqueness result for fractional differential equations. Nonlinear Anal. TMA 71, 2886–2889 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Lakshmikantham, V., Leela, S.: A Krasnoselskii-Krein-type uniqueness result for fractional differential equations. Nonlinear Anal. TMA 71, 3421–3424 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Lakshmikantham, V., Vatsala, A.S.: Theory of fractional differential inequalities and applications. Commun. Appl. Anal. 11, 395–402 (2007) MathSciNetzbMATHGoogle Scholar
  18. 18.
    Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. TMA 69, 2677–2682 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Lakshmikantham, V., Vatsala, A.S.: General uniqueness and monotone iterative technique for fractional differential equations. Appl. Math. Lett. 21, 828–834 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Lakshmikantham, V., Leela, S., Vasundhara Devi, J.: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge (2009) zbMATHGoogle Scholar
  21. 21.
    Mawhin, J.: Topological degree and boundary value problems for nonlinear differential equations. In: Fitzpatrick, P.M., Martelli, M., Mawhin, J., Nussbaum, R. (eds.) Topological Methods for Ordinary Differential Equations. Lecture Notes in Mathematics, vol. 1537, pp. 74–142. Springer, Berlin (1991) CrossRefGoogle Scholar
  22. 22.
    Miller, K.S.: Fractional differential equations. J. Fractional Calc. 3, 49–57 (1993) zbMATHGoogle Scholar
  23. 23.
    N’Guerekata, G.M.: A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70, 1873–1876 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Nigmatullin, R.R.: The realization of the generalized transfer equation in a medium with fractal geometry. Phys. Status Solidi B 72, 133–425 (1986) Google Scholar
  25. 25.
    Su, X.: Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett. 22, 64–69 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Tian, Y., Bai, Z.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comput. Math. Appl. 59, 2601–2609 (2010) MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2010

Authors and Affiliations

  1. 1.College of Information Science and EngineeringShandong University of Science and TechnologyQingdaoP.R. China

Personalised recommendations